L p estimates for the Cauchy transforms of distributions with respect to convex cones
Rendiconti del Seminario Matematico della Università di Padova, Volume 88  (1992), p. 35-53
@article{RSMUP_1992__88__35_0,
     author = {De Carli, Laura},
     title = {$L^p$ estimates for the Cauchy transforms of distributions with respect to convex cones},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {88},
     year = {1992},
     pages = {35-53},
     zbl = {0797.46034},
     mrnumber = {1209115},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1992__88__35_0}
}
De Carli, Laura. $L^p$ estimates for the Cauchy transforms of distributions with respect to convex cones. Rendiconti del Seminario Matematico della Università di Padova, Volume 88 (1992) , pp. 35-53. http://www.numdam.org/item/RSMUP_1992__88__35_0/

[CM] R. Carmichael - D. Mitrovic, Distributions and Analytic Functions, Pitman Research Notes in Mathematics Series, Longman Scientific and Technical, Harlow (1989). | MR 1028544 | Zbl 0694.46031

[D] L. De Carli, Γ-quasi analytic solutions for non linear systems of partial differential equations, Preprint of the Math. Dept. of the University of Pisa, 1.44 (568) (1991).

[F] C. Fefferman, The multiplier problem for the ball, Ann. Math., (2), 94 (1971), pp. 330-336. | MR 296602 | Zbl 0234.42009

[H] L. Hormander, The Analysis of Linear Partial Differential Operators, Vol. 1, Springer-Verlag, Berlin, Heidelberg, New York (1983). | Zbl 0521.35002

[Kr] S. Kranz, Notes on Stein's Course, Princeton (1971).

[Mo] M. Morimoto, Edge of the wedge theorem and hyperfunctions, in: H. KOMATSU (ed.), Hyperfunctions and Pseudo-Differential Equations. Proceedings, Katata 1971 (Lecture Notes Mathematics, Vol. 287), Springer-Verlag, Berlin, Heidelberg, New York (1973). | MR 409889 | Zbl 0262.46043

[Nl] Y. Nelipa, Physique des particules elementaires, MIR, Mosca.

[Nr] U. Neri, Singular Integrals, Lecture Notes Mathematics, Vol.200, Springer-Verlag, Berlin, Heidelberg, New York (1971). | MR 463818 | Zbl 0219.44006

[O] G. Okikiolu, Aspects of the Theory of Bounded Integral Operators in Lp Spaces, Academic Press, London (1971). | MR 445237 | Zbl 0219.44002

[R] W. Rudin, Lectures on the Edge-of-the-Wedge Theorem, Regional Conference Series in Mathematics, American Mathematical Society, Providence (1971). | MR 310288 | Zbl 0214.09001

[SV] E.M. Stein - G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton University Press (1971). | MR 304972 | Zbl 0232.42007

[V] V.S. Vladimirov, Le distribuzioni nella Fisica Matematica, MIR, Mosca (1981). | Zbl 0456.46033